Electron. J. Differential Equations, Vol. 2018 (2018), No. 163, pp. 1-15.

Existence and regularity of global solutions nonlinear Hartree equations with Coulomb potentials and sublinear damping

Yanjun Zhao, Binhua Feng

In this article, we consider the nonlinear Hartree equation with a sublinear damping and a time-dependent Coulomb potential in $\mathbb{R}^3$. We first prove the existence of a global solution and then obtain the $\Sigma^2$-regularity.

Submitted August 18, 2017. Published September 11, 2018.
Math Subject Classifications: 35J60, 35Q55.
Key Words: Nonlinear Hartree equation; Coulomb potential; sublinear damping.

Show me the PDF file (270 KB), TEX file for this article.

Yanjun Zhao
College of Humanities and Sciences
Northeast Normal University
Changchun 130117, China
email: 940508086@qq.com
Binhua Feng
Department of Mathematics
Northwest Normal University
Lanzhou 730070, China
email: binhuaf@163.com

Return to the EJDE web page